# SDR UPS99229170

- Difficulty date: April 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N902UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18898
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 1000677
- Condition: Discharged
- Location: L1 Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, EMER LIGHT AT L-1 DOOR WILL NOT SHUT OFF. REMOVED AND REPLACED EMER BATT PACK PER MM 33-50-01, OPS CK GOOD. (P/N 10-0067-7) (S/N 3893) ON, (S/N 26993) OFF.
